ResearchPublications
Publication details

PUBLICATION DETAILS

A sharp upper bound for the size of Lusztig series

authored by
Christine Bessenrodt, Alexandre Zalesski
Organisation(s)
Institute of Algebra, Number Theory and Discrete Mathematics
External Organisation(s)
Belarus Academy of Sciences
Type
Article
Journal
Journal of group theory
Volume
24
Pages
207-251
No. of pages
45
ISSN
1433-5883
Publication date
01.03.2021
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Algebra and Number Theory
Electronic version(s)
https://doi.org/10.1515/jgth-2020-0052 (Access: Closed)